# SDR 2017F00056

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N928QS
- Make and model: Cessna 750
- Aircraft serial: 7500288
- Aircraft time: 7,865 hours, 4,786 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 675221117
- Condition: Worn
- Location: Lt Engine
- Part time: 7,865 hours, 4,786 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HARD COWL DAMAGE REPAIR. ENGINEERING MEMO REF: DQ7684M1 DATED APRIL 5, 2017.
